# SDR IPXA11566966

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,149 hours, 13,557 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536135
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO COMPARTMENT FLOOR PANEL 242XFF IS DAMAGED.     FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
